# SDR DHL2005783512

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INTERIOR AT ACTUATOR ATTACHMENT INB RIB CRACK NOTED WS 410.  REMOVED NR 5 LE SLAT ACTUATOR ASSY IAW 727 MM 27-81-32 AND 27-81-11.  REMOVED CRACKED U-CHANNEL IAW 727 SRM 51-30-2 AND FABBED NEW FROM 2024T3 .071 PONR 9002193 DIM.15 INCH BY 3 1/8 INCH IAW 727 SRM 57-50-2 FIG 2.  PART TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2 DAMAGED RIBS PN 65-17276-9 PO NR 5079118 AND 65-17276-11 PO NR 4246220 IAW 727 SRM 51-30-2.  REINSTALLED SLAT ACTUATOR IAW 727 MM 27-81-32 AND 27-81-11.  PERFORMED OPS AND LEAK CHECK IAW B727 MM 27-81-0 FOUND OK.
